# SDR UPS03541349

- Difficulty date: October 6, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 466040
- Part serial: V346113
- Condition: Mismarked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER ON FLIGHT DECK HAS NO HYDROSTATIC OR MANUFACTURE DATE.   REMOVED AND REPLACED FIRE EXT.
